American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 96 found      Go to page: 1 2 3 4

[1] Moti Gitik and Mohammad Golshani. Adding a lot of Cohen reals by adding a few. I. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sy-David Friedman and Peter Holy. A quasi-lower bound on the consistency strength of PFA. Trans. Amer. Math. Soc. 366 (2014) 4021-4065.
Abstract, references, and article information   
View Article: PDF

[3] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[4] Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky. Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc. 366 (2014) 245-307.
Abstract, references, and article information   
View Article: PDF

[5] John Steel and Stuart Zoble. Determinacy from strong reflection. Trans. Amer. Math. Soc. 366 (2014) 4443-4490.
Abstract, references, and article information   
View Article: PDF

[6] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[7] Moti Gitik and Assaf Rinot. The failure of diamond on a reflecting stationary set. Trans. Amer. Math. Soc. 364 (2012) 1771-1795. MR 2869191.
Abstract, references, and article information   
View Article: PDF

[8] John Krueger. On the Weak Reflection Principle. Trans. Amer. Math. Soc. 363 (2011) 5537-5576. MR 2813424.
Abstract, references, and article information   
View Article: PDF

[9] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF

[10] Christina Brech and Piotr Koszmider. Thin-very tall compact scattered spaces which are hereditarily separable. Trans. Amer. Math. Soc. 363 (2011) 501-519. MR 2719691.
Abstract, references, and article information   
View Article: PDF

[11] Mauro Di Nasso and Marco Forti. Numerosities of point sets over the real line. Trans. Amer. Math. Soc. 362 (2010) 5355-5371. MR 2657683.
Abstract, references, and article information   
View Article: PDF

[12] C. T. Chong and Liang Yu. A $\Pi ^1_1$-uniformization principle for reals. Trans. Amer. Math. Soc. 361 (2009) 4233-4245. MR 2500887.
Abstract, references, and article information   
View Article: PDF

[13] Maxim R. Burke. Entire functions mapping uncountable dense sets of reals onto each other monotonically. Trans. Amer. Math. Soc. 361 (2009) 2871-2911. MR 2485411.
Abstract, references, and article information   
View Article: PDF

[14] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information   
View Article: PDF

[15] William J. Mitchell. $I[\omega _2]$ can be the nonstationary ideal on $\operatorname {Cof}(\omega _1)$. Trans. Amer. Math. Soc. 361 (2009) 561-601. MR 2452816.
Abstract, references, and article information   
View Article: PDF

[16] Sy-David Friedman and John Krueger. Thin stationary sets and disjoint club sequences. Trans. Amer. Math. Soc. 359 (2007) 2407-2420. MR 2276627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pierre Matet, Andrzej Roslanowski and Saharon Shelah. Cofinality of the nonstationary ideal. Trans. Amer. Math. Soc. 357 (2005) 4813-4837. MR 2165389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. D. Humke and M. Laczkovich. Symmetrically approximately continuous functions, consistent density theorems, and Fubini type inequalities. Trans. Amer. Math. Soc. 357 (2005) 31-44. MR 2098085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Juris Steprans. The autohomeomorphism group of the Cech-Stone compactification of the integers. Trans. Amer. Math. Soc. 355 (2003) 4223-4240. MR 1990584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jörg Brendle. The almost-disjointness number may have countable cofinality. Trans. Amer. Math. Soc. 355 (2003) 2633-2649. MR 1975392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carmi Merimovich. Extender-based Radin forcing. Trans. Amer. Math. Soc. 355 (2003) 1729-1772. MR 1953523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Larson and Stevo Todorcevic. Katetov's problem. Trans. Amer. Math. Soc. 354 (2002) 1783-1791. MR 1881016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Mitchell. A measurable cardinal with a closed unbounded set of inaccessibles from $o(\kappa)=\kappa$. Trans. Amer. Math. Soc. 353 (2001) 4863-4897. MR 1852085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ralf-Dieter Schindler. Coding into $K$ by reasonable forcing. Trans. Amer. Math. Soc. 353 (2001) 479-489. MR 1804506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alan Dow and Klaas Pieter Hart. A universal continuum of weight $\aleph$. Trans. Amer. Math. Soc. 353 (2001) 1819-1838. MR 1707489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Z. T. Balogh, S. W. Davis, W. Just, S. Shelah and P. J. Szeptycki. Strongly almost disjoint sets and weakly uniform bases. Trans. Amer. Math. Soc. 352 (2000) 4971-4987. MR 1707497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Arthur W. Apter, James M. Henle and Stephen C. Jackson. The calculus of partition sequences, changing cofinalities, and a question of Woodin. Trans. Amer. Math. Soc. 352 (2000) 969-1003. MR 1695015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas Jech and Saharon Shelah. On reflection of stationary sets in $\mathcal{P}_\kappa\lambda$. Trans. Amer. Math. Soc. 352 (2000) 2507-2515. MR 1650097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Piotr Koszmider. Forcing minimal extensions of Boolean algebras. Trans. Amer. Math. Soc. 351 (1999) 3073-3117. MR 1467471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. Schimmerling and J. R. Steel. The maximality of the core model. Trans. Amer. Math. Soc. 351 (1999) 3119-3141. MR 1638250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 96 found      Go to page: 1 2 3 4